# SDR ASOA2012071001883

- Difficulty date: July 6, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 19,424 hours, 18,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Part time: 986,352 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT FWD OF THE SERVICE DOOR IS OUT.   RELAMPED NR 2 EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21. OPS CHECKED GOOD.
